Bulletin of the American Mathematical Society

On directrix curves of quintic scrolls

Charles H. Sisam

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 10, Number 1 (1903), 32-34.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183417673

Mathematical Reviews number (MathSciNet)
MR1558045

Zentralblatt MATH identifier
34.0692.01

Citation

Sisam, Charles H. On directrix curves of quintic scrolls. Bull. Amer. Math. Soc. 10 (1903), no. 1, 32--34. https://projecteuclid.org/euclid.bams/1183417673


Export citation